Korean J. Math.  Vol 28, No 2 (2020)  pp.275-284
DOI: https://doi.org/10.11568/kjm.2020.28.2.275

Pseudoparallel invariant submanifolds of $(LCS)_n$-manifolds

Mehmet Atceken, Umit Yildirim, Suleyman Dirik

Abstract


The aim of this paper is to study the invariant submanifolds of $(LCS)_n$-manifolds. We study pseudo parallel, generalized Ricci-pseudo parallel and 2-pseudo parallel invariant submanifolds of a $(LCS)_n$-manifold and get the necessary and sufficient conditions for an invariant submanifold to be totally geodesic and give some new results contribute to differential geometry.


Keywords


(LCS)n-Manifold, Pseudoparallel submanifold, Generalized Ricci-pseudoparallel and 2-pseudoparallel submanifold.

Subject classification

53C15;53C44, 53D10.

Sponsor(s)



Full Text:

PDF

References


JB. S. Anitha and C.S. Bagewadi, Invariant Submanifolds of a Sasakian Manifold, Diff. Integral Equ. 16 (10) (2003), 1249–1280. (Google Scholar)

K. Arslan, U ̈. Lumiste, C. Murathan and C. O ̈zgu ̈r, 2-Semiparallel Surfaces in Space Forms, Proc. Estonian Acad. Sci. Phys. Math. 49 (2000), 139–148. (Google Scholar)

A. C. Asperti, G. A. Lobos and F. Mercuri, Pseudo-Parallel Immersions in Space Forms, Math. Contemp. 17 (1999), 59–70. (Google Scholar)

A. Bejancu and N. Papaqhuic, Semi-Invariant Submanifolds of a Sasakian Manifold, An. Sti. Univ. ”AL ICUZA” Iasi 27 (1981), 163–170. (Google Scholar)

V. Deepmala, K. Drachal and V. N. Mishra, Some algebra-geometric aspects of spacetime c-boundary, Mathematica Aeterna. 6 (4) (2016), 561–572. (Google Scholar)

V. Deepmala, L. N. Mishra, Differential operators over models and rings as a path to the generalized differential geonetry, Facta Universitatis(NISˇ). Ser. Math. Inform. 30 (5) (2015), 753–764. (Google Scholar)

Z. Guojing and W. Jiangu, Invariant Submanifolds and Modes of non Linear Autunomous System, Appl. Math. Mech. 19 (1998), 687–693. (Google Scholar)

K. Matsumoto, On Lorentzian Almost Paracontact Manifold, Yamagata Univ. Nat. Sci 12 (1989), 151–156. (Google Scholar)

C. Murathan, K. Arslan and R. Ezentas, Ricci Generalized Paseudo-Parallel Immersions, Diff. Geom. and its Appl. Matfy2press Praque (2005), 99–108. (Google Scholar)

L. Pi ̧scoran and V. N. Mishra, Projectively flatness of a new class of (α,β)- metrics, Georgian Math. Journal. 2017, DOI:10.1515 gmj-2017-0034. (Google Scholar)

L. Pi ̧scoran and V. N. Mishra, S-curvature for a new class of (α,β)-metrics, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (RACSAM), 111 (4) (2017), 1187–1200. DOI:10.1007/s13398-016- 0358-3. (Google Scholar)

L. Pi ̧scoran and V. N. Mishra, The variational problem in Lagrange spaces endowed with a special type of (α,β)-metrics, Filomat. 32 (2) (2018), 643–652. (Google Scholar)

C. O ̈zgu ̈r and C. Murathan, On 2-Pseudo parallel Invariant Submanifolds of a Sasakain Manifold, [preprint]. (Google Scholar)

A.A. Shaikh, On Lorentzian Almost Paracontact Manifolds with a Structure of the Concircular Type, Kyungpook Math. J. 43 (2003), 305–314. (Google Scholar)

A. A. Shaikh, Some Results on (LCS)n-Manifolds, J. Korean Math. Soc. 46 (2009), 449–461. (Google Scholar)

A.A, Shaikh and K.K, Baishya, On Concircular Structure Spacetimes, J. Math. Stat, (2005), 129-132. (Google Scholar)

A.A, Shaikh and K.K, Baishya, On Concircular Structure Spacetimes II, Am. J. Appl. Sci. 3 (4) (2006), 1790–1794. (Google Scholar)

A. A. Shaikh, Y. Matsuyama and S. K. Hui, On Invariant Submanifolds of (LCS)n-Manifolds, Journal of the Egyptian Mathematical Society, 24 (2016), 263–269. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr